# SDR SWIA201541732

- Difficulty date: December 13, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 25,013 hours, 15,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE FWD FORMER OF THE PAX DOOR.  R & R THE FORMER IAW SRM.  PRESSURE LEAK CHECKED GOOD.
